# SDR 07FDEA02960

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 55,529 hours, 12,134 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Fitting
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 3 LEADING EDGE SLAT OUTBOARD SUPPORT FITTING BROKEN.  09-04-07  REMOVED & REPLACED AS PER AMM 27-80-30.   ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-80-30, FOUND SATISFACTORY.
